# SDR CKSA95164

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Flap/Slat
- Part time: 38,461 hours
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

KSEA/KBYH - FLT 70083 - AFTER TAKEOFF ON FLAP RETRACT, 'FLAP/SLAT' LIGHT ON F/E ANNUNCIATOR PANEL ILLUMINATED AND SLATS REMAINED FULL EXTENDED.  FLAPS CAME UP NORMAL.  SLAT MONITOR SHOWED SLAT FULL 30 DEGREES AND 14 DEGREES GREEN.  FORM 27-28-23-00.  RESET SLAT LOCKS AND ASYMMETRY DETECTOR SYSTEM.  SLATS OPS CHECK NORMAL, DURING SEVERAL CYCLES IAW MM 27-51-00.  (X)
